# SDR DALA1108963235

- Difficulty date: February 4, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 53,533 hours, 23,491 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT TRACK FLANGE, RBL "60" INBD OF FRAME 20 RT CORROSION REMOVED & CONTAINED, CUTOUT DAMAGE, FABRICATED,REPAIR ANGLE FROM .080 7075-0 HEAT TREATED. DRILLED, TRIMMED & DEBURRED. TREATED & PRIMED & INSTALLED IAW 53-11-15.  REQUIRED INSP COMPLETE.
